Electron. J. Diff. Equ., Vol. 2011 (2011), No. 144, pp. 1-7.

Existence of three positive solutions for a system of nonlinear third-order ordinary differential equations

Nemat Nyamoradi

Abstact: In this work, we use the Leggett-Williams fixed point theorem, we prove the existence of at least three positive solutions of a boundary-value problem for system of third-order ordinary differential equations.

Submitted September 11, 2010. Published November 1, 2011.
Math Subject Classifications: 34L30, 34B18, 34B27.
Key Words: Positive solution; boundary value problem; fixed point theorem.

Show me the PDF file (175 KB), TEX file, and other files for this article.

Nemat Nyamoradi
Department of Mathematics, Faculty of Sciences
Razi University, 67149 Kermanshah, Iran
email: nyamoradi@razi.ac.ir

Return to the EJDE web page